# SDR SOKF20041118

- Difficulty date: November 18, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N465TA
- Make and model: Airbus A320-233
- Aircraft serial: 1374
- Engine: Iae V2527EA5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING LANDING, CAPTAIN REPORTED (FOD ON ENGINE NR 2, NO ABNORMAL INDICATION DURING TAXI).  MAINT PERFORMED INSPECTION OF ENGINE NR 2 IAW MM AND FOUND SOME DAMAGES LOCATED ON ATTRITION LININGS AT 5 OCLOCK, ACOUSTIC PANEL AT 4:30, (ENGINE, FROM THE FRONT), SOME SCORES ON INNER BARREL OF INTAKE COWL:  ALL OF THEM ACCEPTABLE IAW MM.  ALSO FOUND DAMAGES OUT OF LIMITS ON FAN BLADES, POSITIONS: 9,13,14,15,16,17,18,20, WHICH WERE REMOVED AND REPLACED IAW AMM.  A FRONT LINER PANEL AT 4 OCLOCK IAW AMM, ADDITIONALLY WAS REPLACED THE RUBBER SEAL AT 5 OCLOCK DUE TO DAMAGES, PERFORMED TEST NR 8 VIBRATION SURVEY IAW AMM AND TEST NR 9.  FAN TRIM BALANCE IAW AMM WITH SATISFACTORY RESULTS AND THE AIRCRAFT RETURNED TO SERVICE.
